# SDR ASAA2024051651408

- Difficulty date: May 16, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005200
- Part serial: TB15058
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 32: LH WING INBOARD FLAP LOWER SURFACE BEHIND WHEELS FOUND WITH MULTIPLE DENTS.  GROUNDED - YES. REPAIRED L/H WING INBOARD FLAP LOWER SURFACE BEHIND WHEELS FOUND WITH MULTIPLE DENTS WITH CAT A PERMANENT REPAIR IN 2EA AREAS. DAMAGE #1 IS AT WING STATION 75.25-92.0 AND IS 17" LONG AND 11" WIDE, DAMAGE #2 AT WING STATION 110.4-127.25 AND IS 17" LONG AND 12" WIDE. IAW A320 SRM 57-52-00-300-093, 51-77-13-911-013 AND EA# CMPT-57EA-02207. FH: 34067:48, FC: 11211, WV: 015. P/N: D5757065005200 S/N TB15058
